Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Amoxicillin eye drops

Premium Questions

Dr.  Ramesh Kumar MD

ello Dr, I was abroad 4 days ago and got some sort of eyes infected bacteria.. My eyes first got itchy and i used my dirty hands to try to wipe it so strong ... Soon after, .My right eye is red ... View answer

Answered by : Dr. Ramesh Kumar ( Ophthalmologist)
Dr. Panagiotis Zografakis MD

despite the 10 days of amoxicillin . She said it was too early to prescribe another antibiotic, so instead gave her ofloxacin 0.3% solution for at least one week (eye drops used for ears too because... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.   Amit Jain MD

I'm concerned about my husband his eyes have turned bright yellow. He is had a problem with alcohol ... in that short period of time. And he is taking a few new proscriptions. Clarithromycin 500mg amoxicillin... View answer

Answered by : Dr. Amit Jain ( Gastroenterologist)
Dr. Archana Verma MD

My 5 year old son had Lyme disease about a month ago. We began treating it with 14 days of amox. about 2 days after the bullseye rash appeared. he seemed fine but today about 3 weeks sfter his medicine was stopped he... View answer

Answered by : Dr. Archana Verma ( Pediatrician)
Dr.    Prof. Kunal Saha MD

Severe redness and puffy both eyes secreting yellow puss. After prescribing antibiotic eye drops and later amoxicillin , after 48 hours no improvement. Doctor's office said that have seen... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)

Public Forum Discussions

Dr.  T Chandrakant MD

My 15 year old 108# son was diagnosed with an ear infection and pink eye. The doctor told us one dose of amoxicillin/day for 10 days and eye drops every 4 hours daily +1 day until clear. We did ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr.  Praveen G MD

My son has been taking amoxicillin - pot clavula for a sinus infection and also tobramycin drops for pink eye for about a week now and his eye is looking worse. It is swollen like he was punched... View answer

Answered by : Dr. Praveen G ( Infectious Diseases Specialist)
Dr. Akhtarhusian Ghausi MD

I am takeing amoxicillin for sinus infection/upper respitory infection. My right side eye is watering,itching,red and crusty. I am using visine eye drops for that. My right side nose and head... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Purva Patel MD

and having skin problems and allergy s and eye problems. i told the doctor i took my son prednisone only 20 mg and felt better and drop 5lbs and my eye sight was coming back and breathing better. The... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)
Dr. Akash Kumar MD

My doctor prescribed 1000mg klarethocilin And 500mg amoxicillin Sorry for ma English. I m only 5 years in this country This is the second day and I feel terrible My eyes are burning I m coughing a lot ... View answer

Answered by : Dr. Akash Kumar ( General & Family Physician)

Mobile Questions and Answers

Dr.  Shafi Ullah Khan MD

Hello there! you need amoxicillin 500 mg twice a day for 5 days for sore throat, acetaminophen for your headaches and some steroid eye drops with some macrolide antibiotics drops for red...

Dr.  T Chandrakant MD

CT scan and an ENT Surgeon's opinion

Dr. Shahid Saache MD

It can be migraine thats usually associated with nausea/ vomiting. U consult a physician as well as get your eyes checked by an ophthalmologist to have proper diagnosis and treatment. Thank u.